# SDR GLBA2013022600185

- Difficulty date: February 26, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 35,292 hours, 42,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CORROSION AT FS 228.25 BETWEEN STRINGERS 16 & 15R. CORROSION INDICATIONS RUN ON FRAME AREA BETWEEN STRINGERS 16 & 15R.  REPAIRED IAW EO 13-1900-53-015.  MAJOR REPAIR.
